# SDR DALA2016063005038

- Difficulty date: June 30, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 67,118 hours, 49,056 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 34DE EMERGENCY LIGHT INOPERATIVE.  FOUND EMERGENCY LIGHT CONNECTOR BROKEN AT SEAT 34DE.  REPLACED CONNECTOR IAW SWPM 20-90-03.  OPS CHECKS GOOD, OK FOR SERVICE.
